# SDR CALA2018011900240

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 22,330 hours, 7,770 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Loose
- Location: Overhead Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS  NOT ARMED INDICATOR LIGHT IS LOOSE ON THE OVERHEAD PANEL. REPLACED THE LAMP, REINSTALLED NOT ARMED CAP. SECURE AND OPS NORMAL.
